Top answers from doctors based on your search:
Disclaimer

my husband itches all over really bad but there is no visible rash or cause this has been going on for a couple weeks what could it be

A 31-year-old member asked:
Dr. Brian Williams
14 years experience in Dermatology
Generalized Itch: A generalized itch without a rash can be due to something as minor as dry skin but also may signal an internal problem such as kidney problems, liver ... Read More
7
7 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 35-year-old female asked:
Dr. Kathryn Ko
33 years experience in Neurosurgery
Skin irritation: something touching your skin that is irritating it? sheets? pajamas? take a shower with cool water, don't take anymore benadryl (diphenhydramine) if ... Read More
A female asked:
Dr. Hirenkumar Italia
13 years experience in Urgent Care
Itching: Any other family member is affected? Did you start any new medication? What have you tried?
1
1 thank
A 26-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
See dermatologist: If the itching is so bothersome, you should consult a dermatologist since dry skin is apparently not the issue. The itch pathway is far more complex t ... Read More
4
4 thanks
A 27-year-old male asked:
Dr. Robert Kwok
32 years experience in Pediatrics
Doctor can examine: If itching is just from sensitive skin or dry skin, such as eczema, then one can use an over-the-counter cream such as CeraVe, Cetaphil, or Eucerin. A ... Read More
1
1 thank
A 33-year-old male asked:
Dr. Bernard Seif
39 years experience in Clinical Psychology
Burning & Itching: You MAY have a food sensitivity or sensitivity/allergy to something else. Please see your doc for testing. Common allergens are soap, laundry deterg ... Read More
A 64-year-old female asked:
Dr. Robert Grindstaff
37 years experience in Addiction Medicine
Itching: Any med can cause an allergic reaction if it started after the atvorstatin you could simply stop it and see if the itching resolves.
A female asked:
Dr. J. Lawrence Dohan
56 years experience in Dermatology
See a dermatologist: Sometimes this is serious. There are many possible causes, some serious. You need a specialist with special knowledge about this.
A 41-year-old male asked:
Dr. Victor Beshay
19 years experience in Fertility Medicine
Medications: This is a potential medication side effect. Are you taking Progesterone injections at this time? See your doctor as they can go through your medicatio ... Read More
A 35-year-old female asked:
Dr. Richard Zimon
58 years experience in Internal Medicine
"Pruritis": is the medical term for itchiness and chronic prurtitis is unfortunately one of the most complex medical problems ....a few "simple" tests and a visit ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month